# SDR ASAA2018112527091

- Difficulty date: November 25, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 46,915 hours, 15,991 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 501501
- Condition: Binding
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORT L1 DOOR HARD TO CLOSE WHEN CLOSING SLOW. GROUNDED - YES. REMOVED AND REPLACED FWD ENTRY DOOR SNUBBER AND ADJUSTED L1 DOOR UPPER GUIDE ARM, OPS CHECK SATISFACTORY AT THIS TIME. AMM 52-11-51 AND 52-11-00/501, 52-11-00-802-801.
